# SDR UPS06846518

- Difficulty date: March 18, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,980 hours, 46,902 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 323 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT CENTER LE XRS 323 RIB IS CRACKED AT AFT UPPER END.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER IAW SRM 57-02-0, 57-3-1 AND 51-01-20D.
